Re: Need help quickly
Eleanor Kellon, VMD
I'm sure you have seen how little an effect the bute has on his pain. However, when used long term like this you have to wean off slowly because if you don't there will be a rebound effect, which is probably what you are seeing. The other thing that can happen is they prevent abscess collections from mobilizing so actually are prolonging his pain. No one here has seen any significant effects from gabapentin either - and that is THOUSANDS of members.
He hasn't lost weight from herbal supplements. It's from chronic pain. As your welcoming post said, this has to be approached in a comprehensive fashion.
D: Diagnosis: We need to see you blood work and there may even be something else going on
D: Diet and Drugs: To control insulin and PPID
T: Trim: Very, very important and often the thing people have the most trouble accomplishing
E: Exercise, when sound. Until then, movement as he feels comfortable doing but in a sealed muzzle.
Eleanor in PA